M1T and Gyno
- 01-22-2004, 04:58 AM
M1T and Gyno
I'm on a 10mg ed stand alone cycle of m1t. From what I've read since m1t does not aromatize, I should not have to worrie about gyno? Well my questions is, last night I noticed my left nipple was itchy and it continues to be so today, my right nipple is fine and I haven't noticed any swelling on either side. I am currently on the 7th day of my cycle. I have my nolva standing by!! What should I do? I have had this silmilar feeling before from long hikes or runs where my nipples where rubbed raw from my clothing or gear, and I did go on a run yesterday. I just want to be sure I can rule out gyno instead of trying to wait it out a couple of days just to run into worse problems. Any advise would be greatly appreciated.
- 01-22-2004, 10:41 AM
most likely it is cold or irritation, or your mind playing tricks. But even hormones that don't aromitize can produce gyno from prolactin related sides etc...such as tren. A good start would be to pick up some vitex or bromo in my opinion. If its prolactin related, nolva usually doesn't do much.
- 01-22-2004, 11:25 AM
ya there is a chance to get gyno but the chances are slim. I agree with Scottyo that your mind may be playing tricks on you. Best of luck
01-22-2004, 03:13 PM
Have not heard about a single case of gyno from M 1-T alone
01-22-2004, 04:23 PM
With it being so new, I don't think we would have heard about a case of gyno yet even if there had been one...
01-22-2004, 05:10 PM
On my last day (day 14) my right nipple got really sensitive like that. Sounds IDENTICAL to your story.
01-23-2004, 09:25 AM
Well, I didn't really think it was gyno either but M1t is the most power PH i've used so far and I just wanted to be sure and see what you all thought. The irratation lasted for the rest of the day but was pretty much gone by this morning. My best guess is that I chaffed my nipple on my run and then let it get in my head a bit. For now everything seems to be fine, so unless the problem returns I'm going to continue on with my cycle as planned. Thanx to all for your input.
01-23-2004, 09:32 AM
Thats interesting though, I wonder if anyody else has had this but just dismissed it.Originally Posted by Fender85
01-23-2004, 09:49 AM
My entire chest itched but it never brokeout or anything like that.
01-23-2004, 11:39 AM
My bud got gyno with M1T but he was also running test. His nips were sore after only a couple days and he was only running 250 mg test.
I had a post a couple weeks ago on this.
01-24-2004, 05:45 PM
In thearoy are prolactic sides possible on M1T?
Last edited by BUFF STUFF; 01-24-2004 at 06:44 PM.
01-24-2004, 06:35 PM
- Join Date
- Mar 2003
- Rep Power
- Lv. Percent
My prolactin was always normal/low while on, also estadiol.
01-24-2004, 08:13 PM
sore nipples does not make it gyno.. You really should look up the symptoms of gyno before you start a cycle of anything..
01-27-2004, 12:14 PM
Bump On The Prolactin Question
01-30-2004, 04:33 PM
interestingly, i have also experienced sore nipples from my m1t/4ad cycle. they also seem to be more erect than normal. They started to feel sore after 10 days or so into the cycle, although they are not all the time. Has anyone else experienced this?
01-30-2004, 04:42 PM
I have. I started taking 100 mg of Formastin and the feeling went away.Originally Posted by chriseross
01-30-2004, 05:36 PM
I don't know if you all have seen the thread "**** M1t" but the guy there is claiming that M1t gave him gyno and that he is lactating... it's worth checkin out
01-31-2004, 12:15 AM
I had the same thing after a three week cycle. Went away during my second week of PCT using Nolva.Originally Posted by chriseross
I just completed a two week cycle and am in my third day of PCT. My nips are a little sore. I have developed a rash that comes and goes. The rash is primarily near joints, lower legs, scalp, and shoulder blades. My face has also broken out with some mild acne. My doc believes it may be from a tanning light I used, a new shampoo, or possibly from the BDC 4ad trans I used. I am curious if anyone else had any type of rash while taking M1t or a 4ad trans.
01-31-2004, 12:47 AM
Originally Posted by chriseross
I'm experienceing this right now with the same cycle not so much the soreness but the erection.
05-19-2004, 03:26 PM
Cuffs, I got a rash while on M1T. I originally attributed it to a transdermal I was using, Etched, but the rash was in a place that had received hardly any transdermal (along my waistline). Once the M1T stopped, the rash subsided.
05-20-2004, 08:22 AM
Originally Posted by Skark
m1t gave me gyno, thats one.
05-20-2004, 01:07 PM
- 6'0" 200 lbs.
- Join Date
- Jul 2003
- Rep Power
- Lv. Percent
My nips are puffy - but it sure does play mind games with you.
Ever since puberty, they've been puffy. I do "feel" something behind the left nipple, and not the right one.
I'm currently taking M1T, and I find myself feeling my nipple area everyday now (and not just cause I like rubbing my nipples - which is a different story
I don't think the M1T made them any puffier - BUT - because of my bodysize/definition, I am concerned with what other people would think. (My nips are naturally puffy, but others may think it's from steriods or something due to my physical size).
Who knows - with enough big guys getting puffier nipples - "average" people may just start thinking it's a normal thing...
Heck, I wouldn't doubt that someday, people will start getting surgery to make their nipples bigger. You never know where fashion is going to go next. LoL
06-04-2004, 03:59 PM
I'm about 17 days in the same cycle w/ my 4AD being BDC Transdermal. I didn't feel any bumps behind either nips but feel them sensitive.Originally Posted by chriseross
06-04-2004, 11:13 PM
For the people who got acne on M1T. Did it go away post cycle?
Returned to normal ? a little worse? better?
07-11-2004, 07:53 PM
bumping this. Started m1t 5 days ago and my nips seem to be aching from the inside (kinda hard to explain). THey havent been itching, or overly erect, but they are just real sore. Not sore like i touch them and it hurts, but more of an acheing sore. I cant say they are puffyier, because i have always had puffyish nips due to puberty. Long story short, they just hurt heh. Now i have nolva on hand, should i start taking it or is it my head playing games with me? Anyone else experience this?
07-12-2004, 03:18 PM
is bromo or vitex available as a research supp or over the counter or no?
07-12-2004, 03:58 PM
if you've only been on m1t for 5 days, it's all in your head. no way to develop gyno in 5 days... if you're really scared, start the nolva @ 60mg for a week, drop to 40, then to 20...Originally Posted by WhatNot51
07-12-2004, 04:05 PM
07-15-2004, 05:01 PM
Don't take bromo. Even if it is a progesterone problem, it needs estrogen to cause gyno. Nolva is what you'd want to use. Those sensations def. sound like gyno IMO. If I were you I'd take the nolva. Better to be safe than lactating
Similar Forum Threads
- By Wider is better in forum AnabolicsReplies: 7Last Post: 08-18-2004, 02:06 PM
- By corteztk1982 in forum AnabolicsReplies: 1Last Post: 11-23-2003, 02:26 AM
- By thepizmo in forum AnabolicsReplies: 10Last Post: 11-21-2003, 09:07 PM
- By Bryan in forum AnabolicsReplies: 14Last Post: 11-17-2003, 11:15 PM
- By jweave23 in forum Weight LossReplies: 3Last Post: 04-24-2003, 01:31 PM